Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

$ \sigma $-idéaux engendrés par des ensembles fermés et théorèmes d'approximation


Author: Alain Louveau
Journal: Trans. Amer. Math. Soc. 257 (1980), 143-169
MSC: Primary 03E35; Secondary 04A15, 28A05, 54H05
MathSciNet review: 549159
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is motivated by the study of *-games on $ \omega $, and by a question of D. A. Martin on the strength of the hypothesis $ {\text{AD}}_\omega ^{\ast}$ that every *-game on $ {\omega ^\omega }$ is determined.

A general study of the $ \sigma $-ideals of subsets of $ {\omega ^\omega }$ generated by closed sets encompasses the *-games and the ``perfect set property".

Using associated games, we extend for these ideals many properties known for countable sets, under various hypotheses of determinacy. Our methods thus apply also to other examples of regularity properties, such as those introduced by A. S. Kechris.

Finally, a general theorem of approximation by analytic sets in Solovay's model is proved which, together with the preceding results, gives the solution of Martin's problem: $ {\text{AD}}_\omega ^{\ast}$ is true in Solovay's model.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03E35, 04A15, 28A05, 54H05

Retrieve articles in all journals with MSC: 03E35, 04A15, 28A05, 54H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1980-0549159-8
PII: S 0002-9947(1980)0549159-8
Article copyright: © Copyright 1980 American Mathematical Society